Alert archive / Wyoming / Snow Advisories in 2005
Snow Advisory 13, NWS Riverton, WY
NWS Riverton, WY issued this snow advisory at Dec 28, 2005, 2:28 PM MST for 8 counties in Wyoming. It took effect at Dec 28, 2005, 11:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2005, 2:28 PM MST (21:28 UTC)
- In effect from
- Dec 28, 2005, 11:00 PM MST
- Expired
- Dec 29, 2005, 11:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Sublette County, WY, Teton County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 42 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1566 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KRIW 282128 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 228 PM MST WED DEC 28 2005 ...HEAVY SNOW WILL DEVELOP ACROSS THE WESTERN WYOMING MOUNTAINS AND BIGHORN MOUNTAINS TONIGHT THROUGH THURSDAY MORNING... .A MOIST PACIFIC STORM SYSTEM WILL DRAG A COLD FRONT THROUGH WESTERN WYOMING BRINGING PERIODS OF HEAVY SNOW TO THE TETON...GROS VENTRE... WYOMING...SALT RIVER...BIGHORN...WEST SLOPES OF THE WIND RIVER MOUNTAINS THROUGH TOMORROW MORNING. WESTERN VALLEYS WILL ALSO RECEIVE ACCUMULATING SNOW THROUGH TOMORROW MORNING. GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ALONG THE HIGHER MOUNTAIN PASSES. WYZ012-290530- /O.EXT.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ TETON AND GROS VENTRE MOUNTAINS- 228 PM MST WED DEC 28 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 AM MST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR...RANGING FROM 2 TO 4 INCHES. HOWEVER...THE HEAVIEST SNOWFALL RATES ARE EXPECTED TO OCCUR OVERNIGHT... WHEN SNOWFALL COULD ACCUMULATE AT OVER AN INCH AN HOUR AT TIMES. TOTAL SNOWFALL OF 12 TO 18 INCHES IS LIKELY BY THURSDAY MORNING...WITH THE HEAVIEST AMOUNTS ALONG THE WESTERN FACING SLOPES. IN ADDITION...SOUTHWEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. IF YOU MUST COMMUTE OVER TETON PASS TONIGHT OR TOMORROW MORNING...BE PREPARED FOR POOR DRIVING CONDITIONS DUE TO THE SNOWFALL. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ024-290530- /O.EXT.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ SALT RIVER AND WYOMING RANGES- 228 PM MST WED DEC 28 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 AM MST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR...RANGING FROM 1 TO 3 INCHES. HOWEVER...THE HEAVIEST SNOWFALL RATES ARE EXPECTED TONIGHT...WHEN SNOWFALL COULD ACCUMULATE OVER AN INCH AN HOUR AT TIMES. TOTAL SNOWFALL OF 12 TO 18 INCHES IS LIKELY BY THURSDAY MORNING...WITH THE HIGHEST AMOUNTS ALONG THE WESTERN FACING SLOPES. IN ADDITION...SOUTHWEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. EXPECT ROADS WILL BECOME SLICK WITH REDUCED VISIBILITIES AT TIMES. IF YOU MUST TRAVEL IN THIS AREA THROUGH TONIGHT... ALLOW EXTRA TIME TO REACH YOUR DESTINATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ014-290530- /O.EXT.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ WIND RIVER MOUNTAINS WEST- 228 PM MST WED DEC 28 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 AM MST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR...RANGING FROM NOTHING NEAR SOUTH PASS...TO AROUND 2 INCHES NEAR TOGWOTEE PASS. HOWEVER...THE HEAVIEST SNOWFALL RATES ARE EXPECTED TONIGHT...WHEN SNOWFALL COULD ACCUMULATE AT OVER AN INCH AN HOUR AT TIMES. TOTAL SNOWFALL OF 8 TO 14 INCHES IS LIKELY BY THURSDAY MORNING. IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW...ESPECIALLY NEAR SOUTH PASS. IF YOU MUST TRAVEL IN OR NEAR THE WIND RIVER MOUNTAINS THROUGH TONIGHT...BE PREPARED FOR POOR DRIVING CONDITIONS DUE TO THE SNOWFALL. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ008-009-290530- /O.UPG.KRIW.WS.A.0004.051229T0600Z-051230T0000Z/ /O.NEW.KRIW.SN.Y.0013.051229T0600Z-051229T1800Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 228 PM MST WED DEC 28 2005 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL DEVELOP IN THE BIGHORN MOUNTAINS AROUND MIDNIGHT AND CONTINUE THROUGH MIDDAY THURSDAY. TOTAL SNOWFALL ACCUMULATION OF 4 TO 8 INCHES IS LIKELY. NORTHWEST WINDS OF 30 TO 40 MPH WILL ALSO ACCOMPANY THE SNOW...SEVERELY REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ013-290530- /O.NEW.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ JACKSON HOLE- INCLUDING THE CITY OF...JACKSON 228 PM MST WED DEC 28 2005 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY. THE HEAVY WET SNOW AND RAIN MIX WILL TRANSITION TO ALL SNOW ACROSS THE JACKSON VALLEY LATE THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES THROUGH EARLY TOMORROW MORNING. TOTAL SNOWFALL ACCUMULATION OF 3 TO 5 INCHES IS LIKELY BY MID MORNING ON THURSDAY. IF TRAVEL IS PLANNED IN THE JACKSON VALLEY LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ023-290530- /O.NEW.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ STAR VALLEY- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 228 PM MST WED DEC 28 2005 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY. THE HEAVY WET SNOW AND RAIN MIX WILL TRANSITION TO ALL SNOW ACROSS THE STAR VALLEY LATE THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES THROUGH EARLY TOMORROW MORNING. TOTAL SNOWFALL ACCUMULATION OF 2 TO 4 INCHES IS LIKELY BY MID MORNING ON THURSDAY. IF TRAVEL IS PLANNED IN THE STAR VALLEY LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ025-290530- /O.NEW.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ UPPER GREEN RIVER BASIN FOOTHILLS- INCLUDING THE CITY OF...PINEDALE 228 PM MST WED DEC 28 2005 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST THURSDAY. LIGHT SNOW WILL CONTINUE TO FALL ACROSS THE UPPER GREEN RIVER BASIN FOOTHILLS THIS EVENING. HOWEVER...BY THIS EVENING...SNOW WILL BECOME HEAVY AT TIMES AND CONTINUE THROUGH MID MORNING THURSDAY. TOTAL SNOWFALL ACCUMULATION WILL RANGE FROM 2 INCHES NEAR BOULDER...TO 5 OR 6 INCHES NEAR BONDURANT. IF TRAVEL IS PLANNED IN THE THESE AREAS LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HAHN
3 follow-up statements
000 WWUS45 KRIW 290529 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1029 PM MST WED DEC 28 2005 ...HEAVY SNOW WILL FALL ACROSS THE WESTERN WYOMING MOUNTAINS AND BIGHORN MOUNTAINS TONIGHT THROUGH THURSDAY MORNING... .A MOIST PACIFIC STORM SYSTEM WILL DRAG A COLD FRONT THROUGH WESTERN WYOMING BRINGING PERIODS OF HEAVY SNOW TO THE TETON... GROS VENTRE... WYOMING...SALT RIVER...BIGHORN...WEST SLOPES OF THE WIND RIVER MOUNTAINS THROUGH TOMORROW MORNING. WESTERN VALLEYS WILL ALSO RECEIVE ACCUMULATING SNOW THROUGH TOMORROW MORNING. GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ALONG THE HIGHER MOUNTAIN PASSES. WYZ012-291100- /O.CON.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ TETON AND GROS VENTRE MOUNTAINS- 1029 PM MST WED DEC 28 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR... RANGING FROM 2 TO 4 INCHES. HOWEVER...THE SNOWFALL IS EXPECTED TO INCREASE LATER TONIGHT WHEN SNOWFALL COULD ACCUMULATE AT OVER AN INCH AN HOUR FOR A WHILE. TOTAL SNOWFALL OF 12 TO 15 INCHES IS LIKELY BY THURSDAY MORNING...WITH THE HEAVIEST AMOUNTS ALONG THE WESTERN FACING SLOPES. IN ADDITION...SOUTHWEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. IF YOU MUST COMMUTE OVER TETON PASS TONIGHT OR TOMORROW MORNING... BE PREPARED FOR POOR DRIVING CONDITIONS DUE TO THE SNOWFALL. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ024-291100- /O.CON.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ SALT RIVER AND WYOMING RANGES- 1029 PM MST WED DEC 28 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR... RANGING FROM 1 TO 3 INCHES. HOWEVER...THE SNOWFALL IS EXPECTED TO INCREASE LATER TONIGHT. A FEW LIGHTNING STRIKES ARE ALSO POSSIBLE AROUND AREAS OF HEAVIER SNOWFALL. SNOWFALL COULD ACCUMULATE OVER AN INCH AN HOUR AT TIMES. TOTAL SNOWFALL OF 12 TO 15 INCHES IS LIKELY BY THURSDAY MORNING...WITH THE HIGHEST AMOUNTS ALONG THE WESTERN FACING SLOPES. IN ADDITION...SOUTHWEST WINDS OF 20 TO 30 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. EXPECT ROADS WILL BECOME SLICK WITH REDUCED VISIBILITIES AT TIMES. IF YOU MUST TRAVEL IN THIS AREA THROUGH TONIGHT... ALLOW EXTRA TIME TO REACH YOUR DESTINATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ014-291100- /O.CON.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ WIND RIVER MOUNTAINS WEST- 1029 PM MST WED DEC 28 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. SNOW...HEAVY AT TIMES...WILL FALL THROUGH EARLY TOMORROW MORNING. SNOWFALL AMOUNTS HAVE BEEN MEAGER THUS FAR... RANGING FROM NOTHING NEAR SOUTH PASS...TO AROUND 2 INCHES NEAR TOGWOTEE PASS. HOWEVER...THE HEAVIER SNOWFALL IS EXPECTED LATER TONIGHT...WHEN SNOWFALL COULD ACCUMULATE AT OVER AN INCH AN HOUR AT TIMES. TOTAL SNOWFALL OF 8 TO 14 INCHES IS LIKELY BY THURSDAY MORNING. IN ADDITION...SOUTHWEST WINDS OF 25 TO 35 MPH WILL ACCOMPANY THE SNOW...REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW...ESPECIALLY NEAR SOUTH PASS. IF YOU MUST TRAVEL IN OR NEAR THE WIND RIVER MOUNTAINS THROUGH TONIGHT...BE PREPARED FOR POOR DRIVING CONDITIONS DUE TO THE SNOWFALL. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WYZ008-009-291100- /O.CON.KRIW.SN.Y.0013.051229T0600Z-051229T1800Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 1029 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. SNOW WILL DEVELOP IN THE BIGHORN MOUNTAINS AROUND MIDNIGHT AND CONTINUE THROUGH MIDDAY THURSDAY. TOTAL SNOWFALL ACCUMULATION OF 4 TO 8 INCHES IS LIKELY. NORTHWEST WINDS OF 30 TO 40 MPH WILL ALSO ACCOMPANY THE SNOW...SEVERELY REDUCING VISIBILITIES AND CREATING AREAS OF DRIFTING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ013-291100- /O.CON.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ JACKSON HOLE- INCLUDING THE CITY OF...JACKSON 1029 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. THE MIXTURE OF RAIN AND SNOW WILL TRANSITION TO ALL SNOW ACROSS THE JACKSON VALLEY AROUND MIDNIGHT. SNOW WILL BECOME HEAVY AT TIMES THROUGH EARLY TOMORROW MORNING. TOTAL SNOWFALL ACCUMULATION OF 3 TO 5 INCHES IS LIKELY BY MID MORNING ON THURSDAY. IF TRAVEL IS PLANNED IN THE JACKSON VALLEY LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ023-291100- /O.CON.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ STAR VALLEY- INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE 1029 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. RAIN WILL MIX WITH AND THEN TRANSITION TO ALL SNOW ACROSS THE STAR VALLEY LATE THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES THROUGH EARLY TOMORROW MORNING. ISOLATED LIGHTNING STRIKES ARE POSSIBLE NEAR AREAS OF HEAVIER PRECIPITATION. TOTAL SNOWFALL ACCUMULATION OF 2 TO 4 INCHES IS LIKELY BY MID MORNING ON THURSDAY. IF TRAVEL IS PLANNED IN THE STAR VALLEY LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ025-291100- /O.CON.KRIW.SN.Y.0013.051229T0600Z-051229T1500Z/ UPPER GREEN RIVER BASIN FOOTHILLS- INCLUDING THE CITY OF...PINEDALE 1029 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY. LIGHT RAIN AND SNOW WILL TRANSITION TO ALL SNOW ACROSS THE UPPER GREEN RIVER BASIN FOOTHILLS THIS EVENING. HOWEVER...AFTER MIDNIGHT...SNOW WILL BECOME HEAVY AT TIMES AND CONTINUE THROUGH MID MORNING THURSDAY. TOTAL SNOWFALL ACCUMULATION WILL RANGE FROM 2 INCHES NEAR BOULDER...TO 5 OR 6 INCHES NEAR BONDURANT. IF TRAVEL IS PLANNED IN THE THESE AREAS LATE TONIGHT THROUGH TOMORROW MORNING...SLOW DOWN...AND ALLOW ADDITIONAL TIME TO REACH YOUR DESTINATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LIPSON
000 WWUS45 KRIW 290947 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 247 AM MST THU DEC 29 2005 WYZ012-014-024-291100- /O.CAN.KRIW.WS.W.0004.000000T0000Z-051229T1500Z/ TETON AND GROS VENTRE MOUNTAINS-WIND RIVER MOUNTAINS WEST- SALT RIVER AND WYOMING RANGES- 247 AM MST THU DEC 29 2005 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE WINTER STORM WARNING. PERIODIC SNOW WILL FALL ACROSS THE AREA THROUGH AROUND 8 AM THIS MORNING. ONLY AN INCH OR 2 OF ADDITIONAL ACCUMULATION CAN BE EXPECTED. $$ WYZ013-023-025-291100- /O.CAN.KRIW.SN.Y.0013.000000T0000Z-051229T1500Z/ JACKSON HOLE-STAR VALLEY-UPPER GREEN RIVER BASIN FOOTHILLS- INCLUDING THE CITIES OF...JACKSON...AFTON...ALPINE...THAYNE... PINEDALE 247 AM MST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE SNOW ADVISORY. SCATTERED SNOW SHOWERS WILL PERSIST ACROSS THE REGION THROUGH 8 AM THIS MORNING. ACCUMULATIONS OF AN INCH OR LESS CAN BE EXPECTED. $$ WYZ008-009-291800- /O.CON.KRIW.SN.Y.0013.000000T0000Z-051229T1800Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 247 AM MST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW WILL FALL IN THE BIGHORN MOUNTAINS THIS MORNING...COMBINING WITH INCREASING WINDS. TOTAL SNOWFALL ACCUMULATION OF 3 TO 7 INCHES IS LIKELY. NORTHWEST WINDS OF 30 TO 40 MPH GUSTING TO 55 MPH WILL ALSO ACCOMPANY THE SNOW. THIS WILL SEVERELY REDUCE VISIBILITIES AND CREATING AREAS OF BLOWING AND DRIFTING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES OVER THE MOUNTAIN PASSES...AND USE CAUTION WHILE DRIVING. $$ FRIEDERS
000 WWUS45 KRIW 291746 WSWRIW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1046 AM MST THU DEC 29 2005 WYZ008-009-291900- /O.EXP.KRIW.SN.Y.0013.000000T0000Z-051229T1800Z/ BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- 1046 AM MST THU DEC 29 2005 ...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... PERIODIC SNOW WILL CONTINUE TO FALL ACROSS THE BIGHORN MOUNTAINS THROUGH THE REMAINDER OF THE AFTERNOON. HOWEVER...EXPECT 1 TO 2 INCHES OF ADDITIONAL SNOW FROM THIS ACTIVITY. THEREFORE THE SNOW ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 11 AM MST. $$ HAHN
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this snow advisory went out at Dec 28, 2:27 PM MST, 1 minute earlier.
Area forecast discussion, Dec 28, 2:27 PM MST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 227 PM MST WED DEC 28 2005 .SHORT TERM...TONIGHT THROUGH SATURDAY... SNOW AND RAIN STARTING TO PICK UP IN THE WEST AHEAD OF THE NEXT PACIFIC TROUGH. THE TROUGH ITSELF EXTENDS FROM THE GULF OF ALASKA SOUTH TO OFF THE CALIFORNIA COAST. THE PIECE AFFECTING WESTERN WYOMING IS THE WAVE MOVING RAPIDLY ON SHORE OVER NORTHEAST CALIFORNIA. IT HAS DECENT MOISTURE WITH IT AS EVIDENT BY THE RAINFALL IN NORTHERN AND CENTRAL CALIFORNIA TODAY. THIS WAVE TO CONTINUE AN EASTWARD TRACK TONIGHT WITH THE TROUGH AXIS PUSHING INTO WESTERN WYOMING SLIGHTLY BEFORE 12Z...THEN ALONG THE EASTERN WYOMING BORDER AT 18Z. THIS SYSTEM TO BRING A PLETHORA OF WEATHER TONIGHT AND TOMORROW...FROM HEAVY SNOW AND SOME RAIN IN THE WEST TO SNOW AND WIND IN THE CENTRAL AND EAST. WITH ABUNDANT MOISTURE...DECENT JET DYNAMICS AND FAVORABLE OROGRAPHIC FLOW...EXPECT SIGNIFICANT SNOWFALL IN THE WEST THROUGH 15Z THURSDAY. MUCH COOLER AIR WILL MOVE IN BY MIDNIGHT TONIGHT...CHANGING THE VALLEYS BACK OVER TO SNOW. WILL CONTINUE THE WINTER STORM WARNING FOR THE TETONS...12 TO 18 INCHES... SALTS...12 TO 18 INCHES...AND WESTERN WIND RIVERS...8 TO 14 INCHES THROUGH 15Z THURSDAY. ALSO ISSUED SNOW ADVISORIES FOR THE STAR VALLEY...2 TO 4 INCHES...JACKSON HOLE 3 TO 5 INCHES AND UPPER GREEN RIVER BASIN...3 TO 5 INCHES. EAST OF THE DIVIDE THE SNOW WILL MOVE INTO THE NORTHERN BIGHORNS AFTER MIDNIGHT UNDER FAVORABLE NORTHWEST FLOW. AGAIN...GOOD DYNAMICS AND ABUNDANT MOISTURE. EXPECTING BETWEEN 4 TO 8 INCHES THERE...SO HAVE ISSUED ADVISORY. JOHNSON COUNTY WILL GET IN ON THE ACTION AS WELL...BUT EXPECT THEM TO BEGIN RAIN TURNING OVER TO SNOW BY 12Z...WITH 1 TO 3 INCHES THERE. THE MAIN CONCERN THURSDAY WILL BE THE POST TROUGH WINDS IN THE FAVORED AREAS. THESE INCLUDE UPPER GREEN RIVER BASIN...SWEETWATER COUNTY... WIND RIVER BASIN AND JOHNSON COUNTY INCLUDING THE BIGHORN MOUNTAINS. NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL BE COMMON WITH SOME AREAS IN JOHNSON COUNTY AND ADJACENT BIGHORNS COULD SEE 30 TO 40 MPH WITH HIGHER GUSTS. IN THE MOUNTAINS...THIS COULD CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. HIGHS THURSDAY IN THE 20S WEST AND 30S TO LOWER 40S EAST. A BRIEF BREAK IN THE ACTION FOR THURSDAY NIGHT AND FRIDAY MORNING. THEN THE NEXT PACIFIC SYSTEM MOVES ON SHORE FRIDAY WITH SNOW INCREASING FRIDAY AFTERNOON IN THE WEST. THE SNOW CONTINUES THROUGH SATURDAY WITH THE NEXT WAVE ON ITS HEELS. EACH WITH THE POTENTIAL FOR SIGNIFICANT SNOWFALL. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY... GFS AND ECMWF MEDIUM RANGE GUIDANCE CONTINUES IN OVERALL GOOD AGREEMENT AND REMAINING CONSISTENT FOR THE EXTENDED FORECAST EVEN WITH THIS FAST/PROGRESSIVE PATTERN. GIVEN THIS MODEL PERSISTENCE... HIT PRECIP CHANCES HARD AGAIN WEST OF THE DIVIDE INTO SATURDAY NIGHT WITH LATEST MOIST SHORT WAVE TROUGH PASSAGE. WITH SHORT WAVE TROUGH PASSAGE EAST OF DIVIDE NEW YEARS EVE INTO NEW YEARS DAY...A FEW SNOW AND EVEN RAIN SHOWERS COULD SPILL OVER TO AREAS EAST OF DIVIDE. VERY BRIEF UPPER LEVEL RIDGING SHOULD TAPER PRECIP OFF LATE SUNDAY INTO SUNDAY NIGHT...BUT THE WEST SHOULD QUICKLY RETURN TO INCREASED SNOW CHANCES AGAIN MONDAY AND MONDAY NIGHT. HAVE RAISED PRECIP CHANCES IN THE WEST FOR THIS TIME FRAME AS WELL. LATEST GFS MORE AMPLIFIED WITH PATTERN AFTER THIS SYSTEM AND HIGHER AMPLITUDE RIDGING AND DRY CONDITIONS ADVERTISED OVERHEAD BY WEDNESDAY. NOT COMPLETELY BUYING INTO THIS YET. HAVE KEPT A CHANCE FOR SNOW IN THE WEST WEDNESDAY AND WILL WAIT TO SEE SOME RUN TO RUN CONTINUITY ON THIS OVER THE NEXT FEW MODELS. NOT A LOT OF TEMPERATURES FLUCTUATIONS WITH THE PROGRESSION OF THESE PACIFIC SYSTEMS. HAVE ONLY MADE MINOR ADJUSTMENTS AS TIMING OF SYSTEM BECOMES MORE CLEAR. OVERALL...ABOVE NORMAL TEMPERATURES WILL PREVAIL ESPECIALLY IN DRIER AREAS EAST OF DIVIDE. && .RIW WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FOR THE TETONS...ZONE 12 THE SALT AND WYOMING RANGES...ZONE 24 AND ZONE 14 THE WEST SLOPES OF THE WIND RIVER MOUNTAINS THROUGH 8 AM THURSDAY. SNOW ADVISORY FOR ZONE 13...JACKSON HOLE AND ZONE 23...STAR VALLEY THROUGH 8 AM THURSDAY. SNOW ADVISORY FOR ZONES 8 AND 9 THE BIGHORN MOUNTAINS FROM 11 PM TONIGHT THROUGH 11 AM THURSDAY. && SHORT TERM...LIPSON LONG TERM...FRIEDERS
Hazardous weather outlook, Dec 28, 2:27 PM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 227 PM MST WED DEC 28 2005 WYZ001>020-022>030-291200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 227 PM MST WED DEC 28 2005 ...WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TOMORROW MORNING FOR THE WESTERN WYOMING MOUNTAINS... ...SNOW ADVISORY IS IN EFFECT FOR THE BIGHORN MOUNTAINS...STAR VALLEY...JACKSON VALLEY...AND UPPER GREEN RIVER BASIN FOOTHILLS LATE TONIGHT THROUGH TOMORROW MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT A MOIST PACIFIC STORM SYSTEM WILL CONTINUE TO DRAG A COLD FRONT THROUGH WESTERN WYOMING TONIGHT. SNOW WILL CONTINUE TO FALL AND BECOME HEAVY AT TIMES ACROSS WESTERN WYOMING OVERNIGHT. SNOWFALL AMOUNTS OF 10 TO 18 INCHES CAN BE EXPECTED IN THE MOUNTAINS...WITH 3 TO 5 INCHES EXPECTED IN THE WESTERN VALLEYS TONIGHT. IN ADDITION TO THE SNOW...GUSTY WINDS IN SOME AREAS WILL CREATE SIGNIFICANT AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY AT PASS LEVEL. IF YOU MUST TRAVEL ACROSS WESTERN WYOMING THROUGH TONIGHT...BE PREPARED FOR HEAVY SNOWFALL AND POOR DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW AND BLOWING SNOW WILL SHIFT INTO THE BIGHORN MOUNTAINS BY EARLY THURSDAY MORNING. EXPECT 4 TO 8 INCHES OF SNOW COMBINING WITH 45 TO 50 MPH WIND GUSTS. THIS WILL CREATE DANGEROUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES. SEVERAL ROUNDS OF SNOW WILL CONTINUE TO BE LIKELY ACROSS THE WESTERN WYOMING MOUNTAINS AND VALLEYS INTO EARLY NEXT WEEK. THE GREATEST THREAT FOR ACCUMULATING SNOWFALL IS FORECAST FOR SATURDAY AND SATURDAY NIGHT AND THEN AGAIN MONDAY AND MONDAY NIGHT. GUSTY WINDS WILL ALSO ACCOMPANY THESE SNOWS...PRODUCING AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY IN THE HIGHER MOUNTAIN PASSES. STAY TUNED FOR FUTURE UPDATES ON THESE POTENTIAL HEAVIER SNOWFALL EVENTS .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. TRIW
In the hours before
Special weather statement, Dec 28, 10:53 AM MST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1053 AM MST WED DEC 28 2005 WYZ013-282300- JACKSON HOLE- 1053 AM MST WED DEC 28 2005 ...ACCUMULATING SNOWFALL EXPECTED TONIGHT... A MOIST PACIFIC STORM SYSTEM WILL APPROACH WYOMING TODAY AND MOVE THROUGH THE REGION TONIGHT. TEMPERATURES IN THE LOWER ELEVATIONS OF JACKSON HOLE WILL BE TOO WARM FOR SIGNIFICANT SNOWFALL TODAY. THE SNOW COULD EVEN MIX WITH RAIN AT TIMES THIS AFTERNOON. BY TONIGHT... COLDER AIR WILL MOVE INTO THE AREA AND THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW AND BEGIN TO ACCUMULATE...WITH THE POTENTIAL FOR 3 TO 5 INCHES BY THURSDAY MORNING. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECASTS BEFORE TRAVELING. WYZ001-002-282300- ABSAROKA MOUNTAINS-YELLOWSTONE NATIONAL PARK- 1053 AM MST WED DEC 28 2005 ...ACCUMULATING SNOWFALL EXPECTED BY TONIGHT... A MOIST PACIFIC STORM SYSTEM WILL APPROACH WYOMING TODAY AND MOVE ACROSS THE REGION TONIGHT. LIGHT SNOW WILL DEVELOP ACROSS THESE AREAS THIS AFTERNOON AND WILL BECOME HEAVIER TONIGHT. A WIDE RANGE OF SNOWFALL IS EXPECTED OVER YELLOWSTONE PARK AND THE ABSAROKA MOUNTAINS THROUGH THURSDAY MORNING. WHILE THE BULK OF THE SNOW IS EXPECTED SOUTH OF THIS AREA...THE SOUTHERN ABSAROKAS AND HIGHER ELEVATIONS IN YELLOWSTONE COULD SEE 6 TO 12 INCHES OF NEW SNOW BY SUNRISE THURSDAY. 4 TO 8 INCHES ARE FORECAST FOR THE NORTHERN ABSAROKAS AND LOWER ELEVATIONS OF YELLOWSTONE. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECASTS BEFORE TRAVELING. WYZ023-027-282300- SOUTH LINCOLN COUNTY-STAR VALLEY- 1053 AM MST WED DEC 28 2005 ...ACCUMULATING SNOWFALL EXPECTED TONIGHT... A MOIST PACIFIC STORM SYSTEM WILL APPROACH WYOMING TODAY AND MOVE ACROSS THE REGION TONIGHT. TEMPERATURES IN THE LOWER ELEVATIONS OF LINCOLN COUNTY WILL BE TOO WARM FOR SIGNIFICANT SNOW ACCUMULATION TODAY AND WILL LIKELY MIX WITH OR BE RAIN IN MANY AREAS THIS AFTERNOON. BY TONIGHT...COLDER AIR WILL MOVE INTO THE AREA AND THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW AND BEGIN TO ACCUMULATE... WITH THE POTENTIAL FOR 2 TO 4 INCHES BY THURSDAY MORNING. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECASTS BEFORE TRAVELING. WYZ025-026-282300- UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS- 1053 AM MST WED DEC 28 2005 ...ACCUMULATING SNOWFALL EXPECTED TONIGHT... A MOIST PACIFIC STORM SYSTEM WILL APPROACH WYOMING TODAY AND MOVE ACROSS THE REGION TONIGHT. SOME LIGHT SNOW WILL DEVELOP THROUGH THE DAY TODAY ACROSS THE UPPER GREEN RIVER BASIN...BUT ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT. BY TONIGHT...A HEAVIER ROUND OF SNOW IS FORECAST WITH ACCUMULATIONS OF 3 TO 6 INCHES POSSIBLE. THE HEAVIEST AMOUNTS SHOULD BE FROM PINEDALE TO BONDURANT. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. WYZ015-282300- WIND RIVER MOUNTAINS EAST- 1053 AM MST WED DEC 28 2005 ...ACCUMULATING SNOWFALL EXPECTED TODAY INTO TONIGHT... A MOIST PACIFIC STORM SYSTEM WILL APPROACH WYOMING TODAY AND MOVE ACROSS THE REGION TONIGHT. SNOW IS EXPECTED TO DEVELOP ALONG THE HIGHER PEAKS OF THE WIND RIVER MOUNTAINS LATER THIS MORNING AND CONTINUE INTO TONIGHT. TOTAL SNOWFALL OF 4 TO 8 INCHES CAN BE EXPECTED IN THE HIGHEST ELEVATIONS INCLUDING TOGWOTEE PASS BY THURSDAY MORNING. LESSER AMOUNTS ARE ANTICIPATED SOUTHEAST TOWARD SOUTH PASS. EVEN SO...STRONG WINDS NEAR SOUTH PASS WILL CREATE REDUCED VISIBILITIES AND POOR DRIVING CONDITIONS TONIGHT AND TOMORROW MORNING. IF YOU MUST TRAVEL IN OR NEAR THE WIND RIVER MOUNTAINS THROUGH TONIGHT...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. PACK A WINTER SAFETY KIT INCLUDING A SHOVEL...TIRE CHAINS...AND EXTRA CLOTHING. LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET TO GET THE LATEST OBSERVATIONS AND FORECAST BEFORE TRAVELING. TRIW
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:24 AM MST | Winter Storm Watch | RIW | Big Horn, Fremont, Johnson, Natrona, Washakie | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.